MathSciNet Relay Station
MathSciNet bibliographic data
MR860817 (88b:43003) 43A35
Host, B. Le théorème des idempotents dans $B(G)$. (French) [The idempotents theorem in $B(G)$] Bull. Soc. Math. France 114 (1986), no. 2, 215–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement